# SDR 2015FA0000503

- Difficulty date: October 27, 2015
- Submitted: October 27, 2015
- Operation: General aviation
- Aircraft: N90HP
- Make and model: Cessna 182T
- Aircraft serial: 18282017
- Aircraft time: 2,452 hours
- Engine: Lyc IO540AB1A5
- Engine time: 373 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ASG120003RX
- Part serial: HN680258
- Condition: Failed
- Location: Zone 400
- Part time: 1,373 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

ALTERNATOR FAILED TO CHARGE DURING CROSS COUNTRY FLIGHT.  INSPECTION SHOWS SEPARATION OF ALTERNATOR CASE HALVES.  CASE HALF THROUGH BOLTS HELD COMPONENT INTACT BUT RESULTED IN LOSE OR SLOPPY TOLERANCE ON DRIVE SHAFT MAIN BEARING AND FAILURE TO PRODUCE CURRENT.
